MathSciNet Relay Station
MathSciNet bibliographic data
MR730924 58G20 (53C20)
Sullivan, Dennis The Dirichlet problem at infinity for a negatively curved manifold. J. Differential Geom. 18 (1983), no. 4, 723–732 (1984).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement